MathSciNet Relay Station
MathSciNet bibliographic data
MR2127904 74S05 (74C05)
Samaniego, Esteban; Belytschko, Ted Continuum-discontinuum modelling of shear bands. Internat. J. Numer. Methods Engrg. 62 (2005), no. 13, 1857–1872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement